# SDR C2XA01BT122

- Difficulty date: July 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- Aircraft time: 28,969 hours, 30,324 cycles
- Engine: Pwa PW121
- Engine time: 22,992 hours, 25,976 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW121
- Part serial: 120800
- Condition: Shutdown
- Part time: 22,992 hours, 25,976 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: B, J, Z
- Precautionary procedure: E, O

## Discrepancy

BTV---CO2942, CREW REPORTED (ON APPROACH) "#2 PACK OVERHEAT CAUSED SMOKE IN CABIN." AND "#2 ENGINE-OIL PRESSURE DROPPED. ENGINE SHUTDOWN IN FLIGHT." LANDED UNEVENTFULLY....MAINTENANCE FOUND ENGINE OIL IN PACK WHICH CAUSED SMOKE IN CABIN, REMOVED AND REPLACED #2 ENGINE IAW TASK CARD #2272001. OPS. AND LEAKED CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
